The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Journal of Differential Equations
( Vol.144 NO.2 / 1998 )
home Hardy Inequalities and Some Critical Elliptic and Parabolic Problems
Pages 441-476
J. P. Garcia Azorero, I. Peral Alonso,
home Asymptotic Behavior of the Solution to a Nonisentropic Hydrodynamic Model of Semiconductors
Pages 353-389
Chen Zhu, Harumi Hattori,
home Asymptotic Behavior of Some Linear Differential Systems
Pages 321-352
Tzuu-Shuh Chiang, Yunshyong Chow,
home Convergence of Solutions of Second-Order Gradient-Like Systems with Analytic Nonlinearities
Pages 313-320
A. Haraux, M. A. Jendoubi,
home Convergence of Global and Bounded Solutions of the Wave Equation with Linear Dissipation and Analytic Nonlinearity
Pages 302-312
Mohamed Ali Jendoubi,
home Abstract Forced Symmetry Breaking and Forced Frequency Locking of Modulated Waves
Pages 233-262
Lutz Recke, Daniela Peterhof,
home Existence of Periodic Solutions for Delay Differential Equations with State Dependent Delay
Pages 263-301
O. Arino, K. P. Hadeler, M. L. Hbid,
home Oscillations in Banach Spaces and Positive Operators
Pages 219-232
Jacek Tabor,
home S-Shaped Global Bifurcation Curve and Hopf Bifurcation of Positive Solutions to a Predator-Prey Model
Pages 390-440
Yihong Du, Yuan Lou,
home Hardy Inequalities and Some Critical Elliptic and Parabolic Problems
Pages 441-476
J. P. Garcia, Azorero, I. Peral Alonso,
home S-Shaped Global Bifurcation Curve and Hopf Bifurcation of Positive Solutions to a Predator-Prey Model
Pages 390-440
Yihong Du, Yuan Lou,
home Asymptotic Behavior of the Solution of a Nonisentropic Hydrodynamic Model of Semiconductors
Pages 353-389
Chen Zhu, Harumi Hattori,
home Asymptotic Behavior of Some Linear Differential Systems
Pages 321-352
Tzuu-Shuh Chiang, Yunshyong Chow,
home Convergence of Global and Bounded Solutions of the Wave Equation with Linear Dissipation and Analytic Nonlinearity
Pages 302-312
Mohamed Ali Jendoubi,
home Existence of Periodic Solutions for Delay Differential Equations with State Dependent Delay
Pages 263-301
O. Arino, K. P. Hadeler, M. L. Hbid,
home Abstract Forced Symmetry Breaking and Forced Frequency Locking of Modulated Waves
Pages 233-262
Lutz Recke, Daniela Peterhof,
home Convergence of Solutions of Second-Order Gradient-Like Systems with Analytic Nonlinearities
Pages 313-320
A. Haraux, M. A. Jendoubi,
home Oscillations in Banach Spaces and Positive Operators
Pages 219-232
Jacek Tabor,